# SDR FDEA202206171449

- Difficulty date: June 17, 2022
- Submitted: June 17, 2022
- Operation: Air carrier
- Aircraft: N131FE
- Make and model: Boeing 767-300
- Aircraft serial: 61205
- Aircraft time: 10,291 hours, 4,605 cycles
- System (JASC): 5412 · Nacelle/Pylon, Bulkhead/Firewall
- Part: Frame
- Part number: 313T2380862
- Condition: Cracked
- Location: Nr 2 Pylon
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

#2 PYLON DOOR 447BR LOWER BULKHEAD CRACKED AT NAC STA 329.50 REPAIRED #2 PYLON MID-SPAR FRAME IAW B767 SRM 54-52-71-2R, REPAIR 4
